# SDR 2003FA0000833

- Difficulty date: December 10, 2002
- Submitted: August 19, 2003
- Operation: General aviation
- Aircraft: N500WK
- Make and model: Agusta A109A2
- Aircraft serial: 7341
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Corroded
- Location: Tail Boom
- Part time: 3,485 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTENSIVE CORROSION IN SEVERAL AREAS OF THE TAIL BOOM.  CORROSION UNDER THE LT AND RIGHT SIDES OF THE HORIZONTAL STABILIZER THROUTH THE SHEET ALUMINUM.  CORROSION UNDER THE AIRCRAFT, BELOW THE BAGGAGE AREA THROUGH THE SHEET ALUMINUM AND CORROSION ON THE ANGLED FITTING IN THE FORWARD VERTICAL STABILIZER.  THE CORROSION WAS FOUND DURING AN ANNUAL INSPECTION OF THE AIRCRAFT.
